# SDR CALA2025082007972

- Difficulty date: August 19, 2025
- Submitted: August 20, 2025
- Operation: Air carrier
- Aircraft: N78448
- Make and model: Boeing 737924ER
- Aircraft serial: 40003
- Aircraft time: 42,284 hours, 15,487 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Part number: 111A72021
- Condition: Worn
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING CHORD AT BS 540 GOUGE AT STRIKER PLATE LOCATION. CUTOUT DAMAGE IAW SRM 57-10-13-2R-3 (4) PARAGRAPH (E) HFEC IS REQUIRED VERIFIED DAMAGE REMOVAL AND NO EXISTING CRACKS WITH EDDY CURRENT REF NDTM PART 6 51-00-00 PROCEDURE 23. REF SRM 57-10-13-2R-3 ITEM 4F FLAP PEENED REWORKED AREA PER REF SRM 57-10-13-2R-3 AND SOPM 20-10-03 FABRICATED REPAIR PARTS ITEM (1) STRAP 7075-T6 0.125 PO:3919569330 AND ITEM (4) FILLER 7075-T6 0.125 PO:3919569330 FABRICATED REPAIR PARTS REF PER SRM 57-10-13-2R-3 VERIFIED THE FABRICATED REPAIR PARTS ITEM (1) STRAP 7075-T6 0.125 PO:3919569330 AND ITEM (4) FILLER 7075-T6 0.125 PO:3919569330 PER SRM 57-10-13-2R-3 INSPECTION APPROVES CLEARANCE TO INSTALL REPAIR INSTALLED REPAIR PER REF SRM 57-10-13-2R-3 STILL REQUIRES ONE MORE FASTENER FOR COMPLETION INSTALLED  LAST FASTENER REF SRM 57-10-13-2R-3. REQUIRE INSPECTION FOR FASTENER INSTALLATION VERIFIED INSTALLATION OF REPAIR REF SRM 57-10-13-2R-3 ESFR AND SDR COMPLIED WITH INSTALLED DOOR AND AJUSTED LATCHES OPS CHECK GOOD VERIFIED ECS ACCESS DOOR 192DR INSTALLATION,SECURITY AND OPERATION.
